Affordable Access

deepdyve-link
Publisher Website

The asymptotic solutions for a class of nonlinear singular perturbed differential systems with time delays.

Authors
  • Xu, Han
  • Jin, Yinlai
Type
Published Article
Journal
The Scientific World JOURNAL
Publisher
Hindawi (The Scientific World)
Publication Date
Jan 01, 2014
Volume
2014
Pages
965376–965376
Identifiers
DOI: 10.1155/2014/965376
PMID: 24895683
Source
Medline
License
Unknown

Abstract

We study a kind of vector singular perturbed delay-differential equations. By using the methods of boundary function and fractional steps, we construct the formula of asymptotic expansion and confirm the interior layer at t = σ. Meanwhile, on the basis of functional analysis skill, the existence of the smooth solution and the uniform validity of the asymptotic expansion are proved.

Report this publication

Statistics

Seen <100 times